# SDR UALA2011111806320

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 68,260 hours, 25,354 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 619
- Condition: Defective
- Location: O2 System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  O2 DEPLETES APPROX 10 PSI-SEC WHEN CAPTS MASK IS TESTED.  REPLACED CAPTAIN'S OXYGEN MASK, OPS CHECKS GOOD.
